MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/22; CORONARY DRUG-ELUTING STENT
Model Number 401754
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Angina (1710)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.The orsiro was successfully implanted.After the procedure the patient reported frequent chest pain and dyspnea both during exertion and at rest.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing related root cause could be identified.

Brand Name
ORSIRO (US) 2.5/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10693190
Report Number1028232-2020-04475
Device Sequence Number16286701
Product Code NIQ
UDI-Device Identifier07640130439092
UDI-Public07640130439092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2021
Device Model Number401754
Device Catalogue NumberSEE MODEL NO.
Device Lot Number07195681
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR